# SDR EPHR20140120003

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: General aviation
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- Aircraft time: 72,758 hours, 9,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP HAS A SMALL AREA OF DAMAGE ON THE T/E OF THE T/E WEDGE AT APPROX WS 950.  THE DAMAGE IS REPAIRED IAW SRM 51-70-06.  PROJECT 743WA-305, NRI 3281.
